Description
Treatment of mild to moderate pain, including teething pain, and as an antipyretic, including post immunisation fever and colds and flu
Contains:
Pink strawberry-flavoured suspension containing paracetamol 120mg/5ml
100 ml / 200 ml
Treatment of mild to moderate pain, including teething pain, and as an antipyretic, including post immunisation fever and colds and flu
Contains:
Pink strawberry-flavoured suspension containing paracetamol 120mg/5ml
100 ml / 200 ml
ml | 100, 200 |
---|
For reduction of fever, including post immunisation pyrexia, and relief of symptoms of cold and flu and mild to moderate pain such as sore throat, teething pain, headache, minor aches and pains.
£5.95 – £10.49
Treatment of headache and migraine not relieved by paracetamol, ibuprofen or aspirin alone.
£4.49 – £9.99
Treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains and aches and pains. Symptomatic treatment of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.
£2.93 – £5.77
Reviews
There are no reviews yet.